Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Response to Elizabeth

Posted by JohnL on July 3, 1999, at 5:37:34

In reply to Re: Pindolol, antidepressant and anti-tinnitus., posted by Elizabeth on July 3, 1999, at 0:49:47

Elizabeth. First, thanks for all your posts. Great to always read your posts.

Buspar+Pindolol what happened? I don't get it either. Extreme confusion, stupor, weakness. Such small doses too. 5mg-15mg Buspar, 2.5-7.5mg Pindolol. I have to work and function while getting on a medicine, and this wasn't working out. A real bad continuous hangover might have felt better. It works for others, but not me.

Theories on Pindolol and anti-tinnitus? All I know is that anything with noradrenaline action increases tinnitus for me. Pindolol blocks it. So without knowing exactly why, I think it would be accurate to conclude there is a definite flaw in my noradrenergic system, surely contributing to tinnitus and possibly to depression.

I am worried my initial relief will either not continue to improve more or will disappear. My greatest fear is going to bed after a rare good day (3 or 4 a year) and waking up to find it was stolen like a thief in the night. We all know what that's like! Maybe a very mild hypomanic reaction, maybe the drug is actually working but will fail soon. Not sure. I'm skeptical, because I've been fooled and disappointed way too often. But, we'll see. Nice to hear from you. JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:7974